Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Negligibility in nonlocally convex spaces

Author: Charles A. Riley
Journal: Proc. Amer. Math. Soc. 41 (1973), 619-624
MSC: Primary 57A17; Secondary 46A15
MathSciNet review: 0322878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A negligibility theorem is established in a linear topological space without assuming the existence of a convex body or linearly bounded open set.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A17, 46A15

Retrieve articles in all journals with MSC: 57A17, 46A15

Additional Information

PII: S 0002-9939(1973)0322878-6
Keywords: Negligibility, shrinkable set, star-shaped set, convergence in measure
Article copyright: © Copyright 1973 American Mathematical Society